# SDR AALA20021563

- Difficulty date: October 30, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N1400H
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11340
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND OBLIQUE FRAME 50-2 ANGLE CRACKED.  REMOVED AND REPLACED PER AARD 53-70-00-2.  (M)
